Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 20, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Oct 13, 2018, 10:17 AM CDT for McCulloch County, San Saba County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2018, 10:17 AM CDT (15:17 UTC)
- Expired
- Oct 13, 2018, 11:00 AM CDT
- In force
- 43 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties McCulloch County, TX, San Saba County, TX
The radar
The San Angelo radar (KSJT), 121 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 7:40 AM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 3.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2231 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.3
The text
As transmitted.
893
WFUS54 KSJT 131517
TORSJT
TXC307-411-131600-
/O.NEW.KSJT.TO.W.0020.181013T1517Z-181013T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
1017 AM CDT SAT OCT 13 2018
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Southeastern McCulloch County in west central Texas...
West central San Saba County in west central Texas...
* Until 1100 AM CDT.
* At 1016 AM CDT, a severe thunderstorm capable of producing a
tornado was located over Brady, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rochelle around 1035 AM CDT.
Other locations impacted by this tornadic thunderstorm include Us-
190 Near The Mcculloch-San Saba County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3102 9938 3123 9942 3133 9909 3104 9897
TIME...MOT...LOC 1516Z 263DEG 22KT 3114 9932
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Woodward2 follow-up statements
394
WWUS54 KSJT 131521
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1021 AM CDT SAT OCT 13 2018
TXC307-411-131600-
/O.CON.KSJT.TO.W.0020.000000T0000Z-181013T1600Z/
McCulloch TX-San Saba TX-
1021 AM CDT SAT OCT 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHEASTERN MCCULLOCH AND WEST CENTRAL SAN SABA COUNTIES...
At 1021 AM CDT, a confirmed tornado was located near Brady, moving
east at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Rochelle around 1035 AM CDT.
Other locations impacted by this tornadic thunderstorm include Us-
190 Near The Mcculloch-San Saba County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3102 9938 3123 9942 3133 9909 3104 9897
TIME...MOT...LOC 1521Z 263DEG 22KT 3114 9928
TORNADO...OBSERVED
HAIL...<.75IN
$$
Woodward613
WWUS54 KSJT 131536
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1036 AM CDT SAT OCT 13 2018
TXC307-411-131600-
/O.CON.KSJT.TO.W.0020.000000T0000Z-181013T1600Z/
McCulloch TX-San Saba TX-
1036 AM CDT SAT OCT 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHEASTERN MCCULLOCH AND WEST CENTRAL SAN SABA COUNTIES...
At 1035 AM CDT, a confirmed tornado was located near Rochelle, or 9
miles east of Brady, moving east at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern McCulloch and west central San Saba Counties, including
the following locations... Us-190 Near The Mcculloch-
San Saba County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3103 9923 3126 9932 3133 9909 3104 9897
TIME...MOT...LOC 1535Z 263DEG 22KT 3115 9918
TORNADO...OBSERVED
HAIL...<.75IN
$$
WoodwardWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Oct 13, 6:33 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Oct 13, 6:33 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 633 AM CDT Sat Oct 13 2018 .AVIATION... /12Z TAFS/ Very challenging flight weather will continue for much of today. Look for MVFR to IFR ceilings, with occasional reduced visibility. Expect conditions to improve later this afternoon, as showers and thunderstorms move into east Texas. && .PREV DISCUSSION... /issued 431 AM CDT Sat Oct 13 2018/ SHORT TERM... (Today and Tonight) ..Possible Flash Flooding... What remains of Tropical Storm Sergio will combine with favorable dynamics aloft to create conditions ripe for possible flash flooding. The main threat area is mainly north of our Interstate 10 corridor. There, a Flash Flood Watch remains in effect through 1 PM CDT this afternoon. Additional rainfall amounts in the range of 1 to 3 inches are likely, with a few locations possibly receiving an inch or so more. Also, severe thunderstorms are possible, with large hail and damaging winds topping the list of primary threats. LONG TERM... (Sunday through Friday) ..More Rain with Possible Flash Flooding... With the main focus on the short term this forecast cycle, the long term didn't warrant major changes. Ample moisture, along with favorable upper dynamics, will combine with a strong cold front to produce conditions very favorable for additional rainfall. Models indicate surface winds, from the north, will continue into at least mid week. Thus, temperatures until then will likely be well below usual temperatures for October. Plus, with cold air near the surface, isentropic upglide will add to the mix to enhance the potential for additional rainfall, especially into Tuesday. For mid week through Friday, surface flow from the southeast returns, and temperatures warm. However, persistent moisture and continued flow aloft, from the southwest, will prolong conditions favorable for additional rain. && .PRELIMINARY POINT TEMPS/POPS... Abilene 68 58 73 38 / 90 10 50 80 San Angelo 82 62 78 42 / 70 10 40 80 Junction 83 67 82 46 / 70 10 30 90 Brownwood 77 62 77 41 / 90 20 60 80 Sweetwater 69 58 71 35 / 80 10 50 70 Ozona 82 64 79 43 / 40 10 30 90 && .SJT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 PM CDT this afternoon for Brown- Callahan-Coke-Coleman-Concho-Fisher-Haskell-Irion-Jones- McCulloch-Nolan-Runnels-San Saba-Shackelford-Sterling-Taylor- Throckmorton-Tom Green. &&
Hazardous weather outlook, Oct 13, 3:57 AM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 357 AM CDT Sat Oct 13 2018 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-140900- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 357 AM CDT Sat Oct 13 2018 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight The potential for high rainfall amounts will continue, across all of West Central Texas. The main hazard is flash flooding. However, some thunderstorms may produce large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday A strong cold front will move, from north to south, across West Central Texas, Sunday night into Monday. This front will further enhance the potential for high rainfall amounts. Thus, the possibility for flash flooding will continue, at least through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Oct 13, 5:24 AM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service San Angelo TX
524 AM CDT SAT OCT 13 2018
TXZ064-065-071-072-077-131115-
Irion TX-Schleicher TX-Tom Green TX-Coke TX-Sterling TX-
524 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR COKE...STERLING...WESTERN TOM
GREEN AND IRION COUNTIES UNTIL 615 AM CDT...
At 523 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles north of Sterling City to 6 miles
northwest of Barnhart. Movement was east at 30 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Strong thunderstorms will be near...
Silver around 600 AM CDT.
Mertzon and E.V. Spence Reservoir Near Paint Creek Recreation Area
around 610 AM CDT.
Sanco and Sherwood around 615 AM CDT.
Other locations impacted by these storms include The Intersection Of
Highway 158 And Ranch Road 2059, Us-87 Near The Coke-
Tom Green County Line and Us-67 Near The Irion-Tom Green County Line.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
west central Texas.
LAT...LON 3111 10127 3116 10128 3209 10102 3208 10039
3105 10070
TIME...MOT...LOC 1023Z 270DEG 25KT 3203 10096 3121 10121
DanielsSpecial weather statement, Oct 13, 6:10 AM CDT, 4 hours 7 minutes before
Special Weather Statement National Weather Service San Angelo TX 610 AM CDT SAT OCT 13 2018 TXZ054-065-066-071>073-127-131200- Irion TX-Runnels TX-Tom Green TX-Nolan TX-Coke TX-Taylor TX- Concho TX- 610 AM CDT SAT OCT 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR COKE...SOUTHEASTERN NOLAN...TOM GREEN...SOUTHWESTERN TAYLOR...RUNNELS...NORTHWESTERN CONCHO AND SOUTHEASTERN IRION COUNTIES UNTIL 700 AM CDT... At 609 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Maryneal to near Mertzon. Movement was east at 35 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with these storms. Strong thunderstorms will be near... Maryneal around 615 AM CDT. Blackwell around 620 AM CDT. Nolan around 630 AM CDT. Hylton around 635 AM CDT. Christoval and Happy Valley around 640 AM CDT. Coronados Camp around 655 AM CDT. Bradshaw around 700 AM CDT. Other locations impacted by these storms include Lake Abilene, Camp Tonkawa, Shep, Wilmeth, Ovalo, The Intersection Of Ranch Road 380 And Ranch Road 381, Drasco, Vick, Pumphrey and The Intersection Of Highway 208 And Ranch Road 2662. A Severe Thunderstorm Watch remains in effect until 800 AM CDT for west central Texas. LAT...LON 3111 10084 3228 10048 3230 9976 3109 10017 TIME...MOT...LOC 1109Z 269DEG 31KT 3217 10044 3122 10079 Daniels
Special weather statement, Oct 13, 7:17 AM CDT, 3 hours before
Special Weather Statement National Weather Service San Angelo TX 717 AM CDT SAT OCT 13 2018 TXZ065-066-072-073-139-154-131315- Runnels TX-Tom Green TX-Coleman TX-Coke TX-McCulloch TX-Concho TX- 717 AM CDT SAT OCT 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE...WESTERN COLEMAN...EASTERN TOM GREEN...RUNNELS AND CONCHO COUNTIES UNTIL 815 AM CDT... At 717 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Norton to near Christoval. Movement was east at 45 mph. Winds in excess of 30 mph will be possible with these storms. Strong thunderstorms will be near... Hatchel around 725 AM CDT. Ballinger around 730 AM CDT. Benoit around 740 AM CDT. Talpa around 745 AM CDT. Ivie Reservoir Near Concho Park Marina around 755 AM CDT. Leaday around 800 AM CDT. Other locations impacted by these storms include The Intersection Of Ranch Road 1929 And Ranch Road 2134, The Intersection Of Us- 87 And Ranch Road 2134, Live Oak, Wilmeth, The Intersection Of Ranch Road 380 And Ranch Road 381, Drasco, Vick, The Intersection Of Us- 83 And Ranch Road 765, Pumphrey and The Intersection Of Us- 83 And Ranch Road 1929. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 AM CDT for west central Texas. LAT...LON 3208 9953 3109 9961 3109 10059 3208 10015 TIME...MOT...LOC 1217Z 292DEG 38KT 3180 10010 3115 10047 Woodward
Local storm report, Oct 13, 8:09 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
809 AM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM DOWNBURST 3 NNE KNICKERBOCKER 31.31N 100.60W
10/13/2018 TOM GREEN TX TRAINED SPOTTER
60 MPH WINDS.
&&Special weather statement, Oct 13, 8:55 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service San Angelo TX
855 AM CDT SAT OCT 13 2018
TXZ072-073-131430-
Tom Green TX-Concho TX-
855 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOM GREEN AND
NORTHWESTERN CONCHO COUNTIES UNTIL 930 AM CDT...
At 853 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wall, or 8 miles east of San Angelo, moving northeast at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Mereta and Eola around 905 AM CDT.
Lowake around 910 AM CDT.
Paint Rock around 920 AM CDT.
Other locations impacted by this storm include Vick and Harriet.
A Tornado Watch remains in effect until noon CDT for west central
Texas.
LAT...LON 3112 10055 3141 10042 3160 10031 3159 10023
3158 10023 3157 9989 3110 10010
TIME...MOT...LOC 1353Z 239DEG 49KT 3140 10032Special weather statement, Oct 13, 9:16 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service San Angelo TX
916 AM CDT SAT OCT 13 2018
TXZ128-139-140-131500-
Callahan TX-Coleman TX-Brown TX-
916 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALLAHAN...
NORTHWESTERN BROWN AND NORTHEASTERN COLEMAN COUNTIES UNTIL 1000 AM
CDT...
At 915 AM CDT, Doppler radar was tracking a strong thunderstorm over
Burkett, or 14 miles northeast of Coleman, moving east at 45 mph.
Winds in excess of 30 mph will be possible with this storm.
This strong thunderstorm will be near...
Grosvenor around 920 AM CDT.
Cross Cut around 925 AM CDT.
Byrds around 930 AM CDT.
May around 940 AM CDT.
Other locations impacted by this storm include Echo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until noon CDT for west central
Texas.
LAT...LON 3180 9929 3206 9943 3229 9912 3208 9912
3208 9893 3190 9881
TIME...MOT...LOC 1415Z 252DEG 39KT 3197 9924
WoodwardThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:19 PM CDT | Areal Flood Advisory | SJT | Coke, Runnels | 116 min |
| Oct 12, 9:32 PM CDT | Areal Flood Advisory | SJT | Coleman, Runnels, Taylor | 118 min |
| Oct 13, 12:15 AM CDT | Special Weather Statement | SJT | Upton | 30 min |
| Oct 13, 1:15 AM CDT | Special Weather Statement | SJT | Crockett | 45 min |
| Oct 13, 1:17 AM CDT | Special Weather Statement | SJT | Upton | 43 min |
| Oct 13, 1:27 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| Oct 13, 2:14 AM CDT | Special Weather Statement | SJT | Crockett | 46 min |
| Oct 13, 2:36 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 39 min |
| Oct 13, 3:15 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sterling | 48 min |
| Oct 13, 4:31 AM CDT | Special Weather Statement | SJT | Upton | 44 min |
| Oct 13, 4:40 AM CDT | Severe Thunderstorm Warning | SJT | Sterling | 50 min |
| Oct 13, 4:53 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 52 min |
| Oct 13, 5:24 AM CDT | Special Weather Statement | SJT | Coke, Irion, Sterling | 51 min |
| Oct 13, 5:42 AM CDT | Areal Flood Advisory | SJT | Haskell, Throckmorton | 3 hr |
| Oct 13, 6:02 AM CDT | Tornado Warning | SJT | Irion, Tom Green | 28 min |
| Oct 13, 6:10 AM CDT | Special Weather Statement | SJT | Runnels, Tom Green | 50 min |
| Oct 13, 6:27 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 48 min |
| Oct 13, 6:33 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones, Nolan, Taylor | 3 hr |
| Oct 13, 6:45 AM CDT | Areal Flood Advisory | SJT | Coke, Concho, Irion, Nolan, Runnels, Taylor and 1 more | 3 hr |
| Oct 13, 6:56 AM CDT | Tornado Warning | SJT | Tom Green | 34 min |
| Oct 13, 7:17 AM CDT | Special Weather Statement | SJT | Concho, Runnels | 58 min |
| Oct 13, 7:31 AM CDT | Tornado Warning | SJT | Tom Green | 14 min |
| Oct 13, 7:43 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 47 min |
| Oct 13, 7:54 AM CDT | Tornado Warning | SJT | Concho, Tom Green | 36 min |
| Oct 13, 8:20 AM CDT | Areal Flood Advisory | SJT | Concho | 3 hr |
| Oct 13, 8:24 AM CDT | Tornado Warning | SJT | Concho | 36 min |
| Oct 13, 8:27 AM CDT | Tornado Warning | SJT | Menard, Schleicher | 33 min |
| Oct 13, 8:53 AM CDT | Tornado Warning | SJT | Concho, McCulloch | 37 min |
| Oct 13, 8:55 AM CDT | Special Weather Statement | SJT | Tom Green | 35 min |
| Oct 13, 9:00 AM CDT | Flash Flood Warning | SJT | Tom Green | 60 min |
| Oct 13, 9:01 AM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard | 44 min |
| Oct 13, 9:09 AM CDT | Areal Flood Advisory | SJT | Haskell, Throckmorton | 3 hr |
| Oct 13, 9:16 AM CDT | Special Weather Statement | SJT | Coleman | 44 min |
| Oct 13, 9:39 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 51 min |
| Oct 13, 9:47 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 28 min |
| Oct 13, 9:52 AM CDT | Areal Flood Advisory | SJT | McCulloch | 113 min |
| Oct 13, 10:06 AM CDT | Areal Flood Advisory | SJT | Tom Green | 114 min |
| Oct 13, 10:40 AM CDT | Tornado Warning | SJT | Concho | 35 min |
| Oct 13, 10:43 AM CDT | Tornado Warning | SJT | McCulloch, San Saba | 32 min |
| Oct 13, 11:24 AM CDT | Areal Flood Advisory | SJT | Concho, Menard | 2 hr |
| Oct 13, 12:06 PM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| Oct 13, 12:20 PM CDT | Flash Flood Warning | SJT | McCulloch | 115 min |
| Oct 13, 12:36 PM CDT | Special Weather Statement | SJT | San Saba | 39 min |
| Oct 13, 1:42 PM CDT | Areal Flood Advisory | SJT | Mason, San Saba | 108 min |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.